# SDR GTIA2018072602762

- Difficulty date: July 23, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 45,041 hours, 20,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FA JUMPSEAT FLASHLIGHT INOP. R&R F/A LIGHT AFT LEFT IAW AMM 25-60-00 OPS CHK OK.
